After a period of about 2 months of regular use, is it possible that Metamucil can cause stool to?
- 16 Feb 2012 by LubaHarris
- metamucil, dietary fiber supplementation, period
... turn green There are no other symptoms.
17 Feb 2012
Umm... I haven't heard that Metamucil can do this. Is it happening everyday or did you just have one episode?
17 Feb 2012
Could just be something you ate & didn't realize it. I don't think it would either. you could have a mild food poisoning that usually can due this or just something you have ingested...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 24 Oct 2009 •
Ok. I tried looking it up on this site and it doesn't say anything about it. Just gives samples of fiber. Well have to stop taking fish oil and ...
2 answers • 8 Jul 2010 •
(Metamucil) can help lower cholesterol levels and help prevent heart disease and keep the colon healthy. However-- I have never had digestive or ...
1 answer • 4 Aug 2011 •
will taking ranitidine and fiber capsules (metamucil) lessen their effect?
3 answers • 12 Mar 2013 •
0 answers • 26 Jul 2013 •